Advil - Sinus Congestion & Pain Coated Tablets - 10 TB

Advil

Advil - Sinus Congestion & Pain Coated Tablets - 10 TB

 (0)

Advil

  • Regular Price: $8.14
  • $6.51

+ -

Active Ingredients

In Each Tablet: Ibuprofen 200 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug]); Phenylephrine HCl 10 mg

Purpose

Pain Reliever, Fever Reducer, Nasal Decongestant

 

Customer reviews

There are no reviews yet

 

We Also Recommend